# SDR 96ZZZX3441

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33247
- Make and model: Cessna U206F
- Aircraft serial: U20602692
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Ring
- Part number: 648005CP
- Condition: Broken
- Location: Piston
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

TEMPORARY POWER LOSS DURING CRUISE.  SUSPECT CAUSE:  BROKEN PISTON RING WHICH BECAME WEDGED BETWEEN PISTON AND CYLINDER WALL.  REPLACED COMPLETE CYLINDER ASSY.
